MathSciNet Relay Station
MathSciNet bibliographic data
MR2128387 57R19 (53D45 55N25)
Ruan, Yongbin Discrete torsion and twisted orbifold cohomology. J. Symplectic Geom. 2 (2003), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement